Kodai Mathematical Journal

Degeneration of period matrices of stable curves

Yu Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In the present paper, we study the extent to which linear combinations of period matrices arising from stable curves are degenerate (i.e., as bilinear forms). We give a criterion to determine whether a stable curve admits such a degenerate linear combination of period matrices. In particular, this criterion can be interpreted as a certain analogue of the weight-monodromy conjecture for non-degenerate elements of pro-$\ell$ log étale fundamental groups of certain log points associated to the log stack $\overline{\mathcal{M}}_{g}^{log}$.

Article information

Kodai Math. J., Volume 41, Number 1 (2018), 125-153.

First available in Project Euclid: 19 March 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yang, Yu. Degeneration of period matrices of stable curves. Kodai Math. J. 41 (2018), no. 1, 125--153. doi:10.2996/kmj/1521424828. https://projecteuclid.org/euclid.kmj/1521424828

Export citation